# SDR DALA2024020801697

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 26,713 hours, 3,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 DAMAGE ON FWD CARGO DOOR FRAME, 8 INCHES UP FROM BOTTOM FWD CORNER. CORRECTIVE ACTION: PERFORMED REWORK IAW A330 SRM 53-21-11. OK TO CONTINUE. (5477020)
